|:ymphnode swelling side effect?
Jul 25, 2003
Hi, This is a great service you offer.
My question is, can the neds make you lymphnodes swell? The nodes in my armpits are huge and I have a lump on my chest now. My doctor says they are swollen sweat glands, but he's a little worried about the chest. I am getting a 2nd opinion after being on antibiotics. I am 40, been on meds about a year...Combivir/DDI..will be starting on a 3rd med soon (sustiva or viramune) Could the meds be doing this, or should I be thinking lymphoma? Thanks in advance
| Response from Dr. Henry
In some patients successful treatment can cause the lymph nodes swell as a sign of an improved immune system. There is wide variability about what happens to the lymph nodes from person to person. Consideration of other conditions is wise. Swollen sweat glands or skin infections (folliculitis/furuncles) and other conditions can also be seen and may require therapy. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Urine After Licking Vagina Worried I Have HIV
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Enlarged Lymph Nodes After Giving Oral Worried I Have HIV
- Itchy Rash After Rubbing Penis Sign Of HIV AIDS
- Tingling Lips After Sucking Penis Worried I Have HIV
- White Tongue After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.